MAUDE Adverse Event Report: ANGIODYNAMICS, INC. BIOFLO; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ANGIODYNAMICS, INC. BIOFLO; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H965440140
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On [date redacted] -- approximately 7 days ago, a chest x-ray revealed the left port catheter is fractured.Patient went to ir [interventional radiology] who reported successful removal of the fractured left subclavian port catheter and removal of the retained port catheter fragment from the right atrium/hepatic vein confluence.Patient's last chemo was in [redacted] -- approximately 6 months ago.

Brand Name
BIOFLO
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ANGIODYNAMICS, INC.
8 glens falls technical park
glens falls NY 12801
MDR Report Key22737168
Report Number22737168
Device Sequence Number7218181
Product Code LJT
UDI-Device Identifier15051684018685
UDI-Public(01)15051684018685
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2025
Report Date (Section F) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberH965440140
Device Catalogue Number44014
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer08/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight66 KG
Date Report Sent to FDA07/09/2025